In June of 07 I had 4 stents put in to my right artery, and then in Oct. of 07 I had 3 additional stents in the same artery. I had 4 cauterizations in one year.
My medications are -
Plavix-75 mg, toprol-50mg, norvasc-5mg, indur-60mg, Altace ramipril-2.5ml, crestor-10mg, ecotrin-325mg, omega,
As of today I was put on ranexa-500mg 2 times a day.
My problem is I still get chest pressure with exertion and shortness of breath. I also experience a heat build up in my body at various times in the day or night
I was diagnosed with heart disease and angina. My question is if any of the above mentioned medications could cause these symptoms or if my next direction should be by-pass surgery..
generally njtony, the meds you're on are to treat heart disease and angina. i'm not a doc, but am pretty surprised about the amount of "steel" they've dropped into you. It doesn't look like they are being very agressive with Crestor.
sometimes it takes time to get the proper mix of medications--it took over a year to control my unstable angina. if i were you, i'd another opinion, and/or have a serious sitdown with your cardiologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.